# SDR SWAA2022100649082

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500 - BS500D RBL23 . / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT CARGO BAY BS 500 -500D LBL23 AT DISCREPANCY AREA BS.500 L=1.700' W=0.800' D=0.020 ORIGINAL THICKNESS 0.040 REMAINING MAT 0.020 MAT LOSS 0.020 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 USED TOOL ID ATS 1671 DUE 10/2022 VERIFIED SRM APPLICABILITY AND OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A2;[02] INSPECTED ACTION 1; VERIFIED MEASUREMENT TABLE;[03] UPON FUTHER INVESTIGATION CORRECTIVE ACTION #1:REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT CARGO BAY BS 500A -500D RBL23 AT DISCREPANCY AREA B/S 500A L=1.700' W=0.800' D=0.020 ORIGINAL THICKNESS 0.040 REMAINING MAT 0.020 MAT LOSS 0.020 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 USED TOOL ID ATS 1671 DUE 10/2022 VERIFIED SRM APPLICABILITY AND OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A2;[04] INSPECTED ACTION 3;[05] RECEIVED ; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT P/N 143A7501U186 LOT#1480585-1 IAW SRM 51-40-05 AND DWG 143A7500 REV:-;[06] FAULT RESOLVED ON CUST SYSTEM ID: TTG8Q004D40T;[07] CORRECTIVE ACTION ITEM 6 CORRECTION: 'FAULT RESOLVED ON CUST SYSTEM ID: TTG8Q004D40T' ENTERED IN ERROR; DISREGARD.;[08] VERIFIED CORRECTIVE ACTION 5.
